# SDR AWXA0001288

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 43,368 hours, 28,757 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC AND VISUAL (10X) CONFIRMS CRACK OF UNDETERMINED LENGTH UNDER STRAP AT BS 178 RBL 4 7/8 WL 199.5 TO 201.5.  REMOVED STIFFENERS, RADOME ATTACH BRACKETS AND BACKUP STRIPS BS 178 WL 188 TO 218 RBL 10 TO LBL 4; LOCATED, DRILLED AND INSTALLED DOUBLER AND FILLER IAW B737 SRM 53-10-08; REINSTALLED STIFFENERS AND BACKUP STRIPS IAW B737 SRM 51-40-02.
